MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT
Model Number RT202
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in colombia reported via a fisher & paykel healthcare (f&p) field representative that a rt202 adult inspiratory heated breathing circuit was found cracked.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt202 adult inspiratory heated breathing circuit was not returned to f&p for evaluation.Our investigation is thus based on the information provided by the customer and our knowledge of the product.Results: the customer reported that a rt202 adult inspiratory heated breathing circuit was found cracked.Conclusion: without the complaint device, we are unable to confirm the cause of the reported event.All rt202 adult inspiratory heated breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject infant breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt202 adult inspiratory heated breathing circuit state the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." "visually inspect breathing sets for damage before use and replace if damaged.".
 
Event or Problem Description
A disitributor in colombia reported via a fisher & paykel healthcare (f&p) field representative that a rt202 adult inspiratory heated breathing circuit was found cracked.There was no reported patient involvement.

Brand Name
ADULT INSPIRATORY HEATED BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14431700
Report Number9611451-2022-00470
Device Sequence Number5133111
Product Code BTT
UDI-Device Identifier09420012430304
UDI-Public(01)09420012430304(10)2101670412(11)210609
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT202
Device Catalogue NumberRT202
Device Lot Number2101670412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown